Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Zubov, Vladimir Ivanovich
(1930–2000)

Statistics Math-Net.Ru
Total publications: 80
Scientific articles: 78

Number of views:
This page:1452
Abstract pages:3242
Full texts:1773
Corresponding member of RAS
Professor
Doctor of physico-mathematical sciences
Birth date: 14.04.1930

http://www.mathnet.ru/eng/person43847
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/196014

Publications in Math-Net.Ru
1997
1. V. I. Zubov, “Conservative numerical methods for the integration of differential equations in nonlinear mechanics”, Dokl. Akad. Nauk, 354:4 (1997),  446–448  mathnet  mathscinet  zmath
1996
2. V. I. Zubov, “Asymptotic stability with respect to the first, in the broad sense, approximation”, Dokl. Akad. Nauk, 346:3 (1996),  295–296  mathnet  mathscinet  zmath
3. V. I. Zubov, “Analysis of high-dimension dynamical systems. An ensemble of particles”, Dokl. Akad. Nauk, 346:2 (1996),  155–156  mathnet  mathscinet  zmath
1995
4. V. I. Zubov, “Conservative methods for the numerical integration of equations of motion of beams of charged particles”, Dokl. Akad. Nauk, 345:2 (1995),  161–163  mathnet  mathscinet  zmath
5. V. I. Zubov, “Independence of random variables”, Dokl. Akad. Nauk, 344:4 (1995),  444–445  mathnet  mathscinet  zmath
6. V. I. Zubov, “The problem of the inversion of A. M. Lyapunov's central limit theorem”, Dokl. Akad. Nauk, 342:1 (1995),  15–16  mathnet  mathscinet  zmath
7. V. I. Zubov, “A new form of equations of motion in celestial mechanics”, Dokl. Akad. Nauk, 341:1 (1995),  13–16  mathnet  mathscinet  zmath
1994
8. V. I. Zubov, “The switching domain and the collision problem in dynamical systems”, Dokl. Akad. Nauk, 338:5 (1994),  589–591  mathnet  mathscinet  zmath; Dokl. Math., 50:2 (1995), 300–303
9. V. I. Zubov, “Standardization of the analytic representation of probability distributions and stochastic matrices”, Dokl. Akad. Nauk, 337:6 (1994),  718–720  mathnet  mathscinet  zmath; Dokl. Math., 50:1 (1995), 164–168
10. V. I. Zubov, “Criteria for the stability of stationary systems of differential equations. Stability of computational procedures”, Dokl. Akad. Nauk, 337:3 (1994),  298–299  mathnet  mathscinet  zmath; Dokl. Math., 50:1 (1995), 58–60
11. V. I. Zubov, “Qualitative analysis of turbulence phenomena”, Dokl. Akad. Nauk, 337:2 (1994),  154–157  mathnet  mathscinet  zmath; Dokl. Math., 50:1 (1995), 28–33
12. V. I. Zubov, “Analytic construction of Lyapunov functions”, Dokl. Akad. Nauk, 335:6 (1994),  688–690  mathnet  mathscinet  zmath; Dokl. Math., 49:2 (1994), 414–417
13. V. I. Zubov, “The twisting problem for beams of charged particles”, Dokl. Akad. Nauk, 335:2 (1994),  142–145  mathnet  mathscinet  zmath; Dokl. Math., 49:2 (1994), 260–265
14. V. I. Zubov, “Potential systems of differential equations”, Dokl. Akad. Nauk, 334:2 (1994),  148–149  mathnet  mathscinet  zmath; Dokl. Math., 49:1 (1994), 58–61
1993
15. V. I. Zubov, “Exponential asymptotic stability”, Dokl. Akad. Nauk, 332:4 (1993),  411–413  mathnet  mathscinet  zmath; Dokl. Math., 48:2 (1994), 328–331
1992
16. V. I. Zubov, “Differential equations for functions of several independent variables and their application”, Dokl. Akad. Nauk, 326:4 (1992),  592–596  mathnet  mathscinet  zmath; Dokl. Math., 46:2 (1993), 311–315
17. V. I. Zubov, “Approximation in the large in the uniform metric of bounded continuous real vector functions”, Dokl. Akad. Nauk, 325:5 (1992),  904–906  mathnet  mathscinet  zmath; Dokl. Math., 46:1 (1993), 115–117
18. V. I. Zubov, “Ergodic behavior of distribution functions of probabilistic processes”, Dokl. Akad. Nauk, 323:6 (1992),  1016–1019  mathnet  mathscinet  zmath; Dokl. Math., 45:2 (1992), 470–473
19. V. I. Zubov, “Independence of the evolutionary development of species from aftereffects”, Dokl. Akad. Nauk, 323:4 (1992),  632–635  mathnet  mathscinet  zmath; Dokl. Math., 45:2 (1992), 400–402
20. V. I. Zubov, “Differential equations of the evolution of species”, Dokl. Akad. Nauk, 322:3 (1992),  456–459  mathnet  mathscinet  zmath; Dokl. Math., 45:1 (1992), 115–118
21. V. I. Zubov, “Analytic representation of motions that are stable in the sense of Poisson”, Dokl. Akad. Nauk, 322:1 (1992),  28–32  mathnet  mathscinet  zmath; Dokl. Math., 45:1 (1992), 21–25
1991
22. V. I. Zubov, “A theory of physical libration of the moon”, Dokl. Akad. Nauk SSSR, 321:5 (1991),  919–924  mathnet  mathscinet  zmath; Dokl. Math., 36:12 (1991), 809–811
23. V. I. Zubov, “Vortex surfaces”, Dokl. Akad. Nauk SSSR, 318:6 (1991),  1301–1304  mathnet  mathscinet  zmath; Dokl. Math., 43:3 (1991), 912–914
24. V. I. Zubov, “Steady-state oscillations and waves”, Dokl. Akad. Nauk SSSR, 318:5 (1991),  1061–1063  mathnet  mathscinet  zmath; Dokl. Math., 43:3 (1991), 844–846
25. V. I. Zubov, “Integrators of differential equations”, Dokl. Akad. Nauk SSSR, 318:4 (1991),  802–805  mathnet  mathscinet  zmath; Dokl. Math., 43:3 (1991), 767–770
26. V. I. Zubov, “High-frequency excitation of oscillations in a low-frequency domain”, Dokl. Akad. Nauk SSSR, 318:3 (1991),  537–540  mathnet  mathscinet  zmath; Dokl. Math., 43:3 (1991), 727–729
27. V. I. Zubov, “Synthesis of multiprogram stable controls”, Dokl. Akad. Nauk SSSR, 318:2 (1991),  274–277  mathnet  mathscinet  zmath; Dokl. Math., 43:3 (1991), 689–692
28. V. I. Zubov, “Interpolation of systems of differential equations”, Dokl. Akad. Nauk SSSR, 318:1 (1991),  28–31  mathnet  mathscinet  zmath; Dokl. Math., 43:3 (1991), 653–656
29. V. I. Zubov, “The structure of a topological transformation defined by a system of differential equations”, Dokl. Akad. Nauk SSSR, 317:6 (1991),  1298–1303  mathnet  mathscinet  zmath; Dokl. Math., 43:2 (1991), 610–614
30. V. I. Zubov, “Interpolation and approximation of probability distributions”, Dokl. Akad. Nauk SSSR, 316:6 (1991),  1298–1301  mathnet  mathscinet  zmath; Dokl. Math., 43:1 (1991), 260–263
1990
31. V. I. Zubov, “Integral equations for the Lyapunov function”, Dokl. Akad. Nauk SSSR, 314:4 (1990),  780–782  mathnet  mathscinet  zmath; Dokl. Math., 42:2 (1991), 535–537
32. V. I. Zubov, “Finite-dimensional characterization of probability distributions”, Dokl. Akad. Nauk SSSR, 314:2 (1990),  283–287  mathnet  mathscinet  zmath; Dokl. Math., 42:2 (1991), 441–445
33. V. I. Zubov, “Ergodic behavior of macro parameters”, Dokl. Akad. Nauk SSSR, 314:1 (1990),  52–54  mathnet  mathscinet  zmath; Dokl. Math., 42:2 (1991), 284–286
34. V. I. Zubov, “Normal form of the phase space of a mechanical system”, Dokl. Akad. Nauk SSSR, 313:2 (1990),  273–276  mathnet  mathscinet  zmath; Dokl. Math., 35:7 (1990), 644–645
35. V. I. Zubov, “Asymptotic self-oscillations”, Dokl. Akad. Nauk SSSR, 312:4 (1990),  806–808  mathnet  mathscinet  zmath; Dokl. Math., 35:6 (1990), 499–500
36. V. I. Zubov, “The wave equation for an anisotropic medium”, Dokl. Akad. Nauk SSSR, 312:2 (1990),  342–345  mathnet  mathscinet  zmath; Dokl. Math., 35:5 (1990), 418–419
37. V. I. Zubov, “On the asymptotic state of rest”, Dokl. Akad. Nauk SSSR, 310:2 (1990),  288–290  mathnet  mathscinet  zmath; Dokl. Math., 41:1 (1990), 59–61
1989
38. V. I. Zubov, “Equations of energy transformation”, Dokl. Akad. Nauk SSSR, 309:1 (1989),  28–30  mathnet  mathscinet  zmath; Dokl. Math., 40:3 (1990), 466–468
39. V. I. Zubov, “Precision approximation of kinematic trajectories”, Dokl. Akad. Nauk SSSR, 305:5 (1989),  1033–1035  mathnet  mathscinet  zmath; Dokl. Math., 39:2 (1989), 348–350
40. V. I. Zubov, “Vibrational effects in linear and nonlinear systems”, Dokl. Akad. Nauk SSSR, 305:4 (1989),  777–778  mathnet  mathscinet  zmath; Dokl. Math., 39:2 (1989), 332–333
41. V. I. Zubov, “The problem of the accumulation of oscillations in mechanical systems with a finite number of degrees of freedom”, Dokl. Akad. Nauk SSSR, 305:1 (1989),  24–26  mathnet  mathscinet  zmath; Dokl. Math., 39:2 (1989), 240–242
42. V. I. Zubov, “Integral invariants of asymptotically stable systems of differential equations”, Dokl. Akad. Nauk SSSR, 304:6 (1989),  1293–1294  mathnet  mathscinet  zmath; Dokl. Math., 39:1 (1989), 204–205
43. V. I. Zubov, “Systems of differential equations with two singular points of regular type”, Dokl. Akad. Nauk SSSR, 304:5 (1989),  1054–1055  mathnet  mathscinet  zmath; Dokl. Math., 39:1 (1989), 192–194
44. V. I. Zubov, “Pencils of kinematic trajectories”, Dokl. Akad. Nauk SSSR, 304:4 (1989),  817–819  mathnet  mathscinet  zmath; Dokl. Math., 34:2 (1989), 130–131
45. V. I. Zubov, “A complete system of first integrals for equations of motion”, Dokl. Akad. Nauk SSSR, 304:3 (1989),  564–566  mathnet  mathscinet  zmath; Dokl. Math., 34:1 (1989), 41–42
1979
46. V. I. Zubov, “Nonlinear program controls”, Differ. Uravn., 15:4 (1979),  734–735  mathnet  mathscinet  zmath
47. V. I. Zubov, “Stochastic behavior of systems with a finite number of phase states in the presence of aftereffect”, Differ. Uravn., 15:3 (1979),  387–391  mathnet  mathscinet  zmath
48. V. I. Zubov, “Differential equations of probability distributions”, Differ. Uravn., 15:2 (1979),  351–353  mathnet  mathscinet  zmath
1978
49. V. I. Zubov, “Bundle transport of charged particles in an electromagnetic field”, Differ. Uravn., 14:11 (1978),  2068–2070  mathnet  mathscinet
1977
50. V. I. Zubov, “On the control of the motion of charged particles in a magnetic field”, Dokl. Akad. Nauk SSSR, 232:4 (1977),  798–799  mathnet  mathscinet
51. V. I. Zubov, “Equilibrium surfaces in a magnetic field”, Differ. Uravn., 13:11 (1977),  2079–2081  mathnet  mathscinet  zmath
52. V. I. Zubov, “Control of motion in configuration space”, Differ. Uravn., 13:10 (1977),  1764–1769  mathnet  mathscinet  zmath
53. V. I. Zubov, “Stability of integral manifolds”, Differ. Uravn., 13:9 (1977),  1720–1722  mathnet  mathscinet  zmath
54. V. I. Zubov, “Focusing of charged particles in the vicinity of a given equilibrium trajectory”, Differ. Uravn., 13:7 (1977),  1330–1332  mathnet  mathscinet  zmath
55. V. I. Zubov, “Struktur des fokussierenden Magnetfelds”, Differ. Uravn., 13:7 (1977),  1327–1329  mathnet  zmath
1976
56. V. I. Zubov, “Stability of a trajectory”, Differ. Uravn., 12:2 (1976),  354–355  mathnet  mathscinet  zmath
1975
57. V. I. Zubov, “Theory of numerical integration of differential equations”, Differ. Uravn., 11:12 (1975),  2269–2270  mathnet  mathscinet  zmath
1974
58. V. I. Zubov, “Controllable rotation and the dynamics of relative motion”, Dokl. Akad. Nauk SSSR, 219:3 (1974),  565–566  mathnet  mathscinet  zmath
59. V. I. Zubov, “The control of manipulators”, Differ. Uravn., 10:12 (1974),  2286–2287  mathnet  mathscinet  zmath
60. V. I. Zubov, “An analytic construction of the guidance law that controls the rotational motion of a rigid body under indirect guidance”, Differ. Uravn., 10:10 (1974),  1898–1899  mathnet  mathscinet  zmath
1973
61. V. I. Zubov, “On the optimization of motions”, Differ. Uravn., 9:8 (1973),  1525–1526  mathnet  mathscinet  zmath
62. V. I. Zubov, “Construction of controls in pursuit problems”, Differ. Uravn., 9:2 (1973),  368–369  mathnet  mathscinet  zmath
1972
63. V. I. Zubov, “Construction of controls in pursuit problems”, Dokl. Akad. Nauk SSSR, 206:6 (1972),  1288–1289  mathnet  mathscinet  zmath
64. V. I. Zubov, “The local solvability of a boundary value problem for ordinary differential equations”, Differ. Uravn., 8:12 (1972),  2251  mathnet  mathscinet
65. V. I. Zubov, “The stability of multicomponent periodic motions”, Differ. Uravn., 8:9 (1972),  1693–1694  mathnet  mathscinet  zmath
66. V. I. Zubov, “Construction of controls according to measurements with lag”, Differ. Uravn., 8:6 (1972),  1101–1102  mathnet  mathscinet
67. V. I. Zubov, “The determination of elements of motion”, Differ. Uravn., 8:3 (1972),  541–542  mathnet  mathscinet  zmath
68. V. I. Zubov, “The existence and uniqueness of solutions of nonlinear equations”, Differ. Uravn., 8:3 (1972),  539–540  mathnet  mathscinet  zmath
1971
69. V. I. Zubov, “Conditions for the synthesis of linear controls”, Differ. Uravn., 7:9 (1971),  1699–1700  mathnet  mathscinet
70. V. I. Zubov, “The control of rotational motion”, Differ. Uravn., 7:7 (1971),  1320–1322  mathnet  mathscinet  zmath
1970
71. V. I. Zubov, “A certain problem of optimal stabilization”, Dokl. Akad. Nauk SSSR, 190:4 (1970),  760–762  mathnet  mathscinet  zmath
72. V. I. Zubov, “The active control of the rotational motion of a solid body”, Differ. Uravn., 6:11 (1970),  2086–2087  mathnet  mathscinet  zmath
73. V. I. Zubov, “Construction of program motions in linear control systems”, Differ. Uravn., 6:4 (1970),  632–633  mathnet  mathscinet  zmath
74. V. I. Zubov, “On the theory of the existence of solutions of boundary value problems for systems of differential equations”, Differ. Uravn., 6:4 (1970),  629–631  mathnet  mathscinet  zmath
1960
75. V. I. Zubov, “Ergodic classes of recurrent motions”, Dokl. Akad. Nauk SSSR, 132:3 (1960),  507–509  mathnet  mathscinet  zmath
1959
76. V. I. Zubov, “Some problems in stability of motion”, Mat. Sb. (N.S.), 48(90):2 (1959),  149–190  mathnet  mathscinet  zmath
1958
77. V. I. Zubov, “On the reduction principle”, Dokl. Akad. Nauk SSSR, 118:2 (1958),  228–230  mathnet  mathscinet  zmath
1957
78. V. I. Zubov, “An investigation of the stability problem for systems of equation with homogeneous righthand members”, Dokl. Akad. Nauk SSSR, 114:5 (1957),  942–944  mathnet  mathscinet  zmath

1990
79. V. I. Zubov, “Рецензия на монографию А. А. Шестакова «Обобщенный прямой метод Ляпунова для систем с распределенными параметрами» (М.: Наука, 1990)”, Differ. Uravn., 26:10 (1990),  1835  mathnet
1988
80. A. F. Andreev, A. V. Bitsadze, N. P. Erugin, V. I. Zubov, N. A. Izobov, V. A. Il'in, I. T. Kiguradze, N. N. Krasovskii, L. D. Kudryavtsev, V. M. Millionshchikov, V. A. Pliss, A. A. Samarskii, K. S. Sibirskii, A. N. Tikhonov, “Yuriǐ Stanislavovich Bogdanov”, Differ. Uravn., 24:6 (1988),  1091–1097  mathnet  mathscinet  zmath; Differ. Equ., 24:6 (1988), 692–699

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021